MAUDE Adverse Event Report: MEDTRONIC IRELAND BTK TURBOHAWK; CATHETER, PERIPHERAL, ATHERECTOMY

MEDTRONIC IRELAND BTK TURBOHAWK; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number THS-SS-CL
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician used a turbohawk device during treatment of a plaque lesion in the patient¿s distal popliteal artery.Slight tortuosity and no vessel calcification are reported.Ifu was followed.No resistance was felt.It is reported that tip detachment occurred.The tip is not reported to have separated at the hinge pin.The tip where nosecone can be aligned detached right at the end of sheath, so they were able to remove safely.A new hawkone was then used to complete the procedure.No patient injury reported.
 
Additional Manufacturer Narrative
Additional information: the tip was partially detached.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
BTK TURBOHAWK
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9190117
Report Number9612164-2019-04358
Device Sequence Number16794175
Product Code MCW
UDI-Device Identifier00643169968202
UDI-Public00643169968202
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103618
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2022
Device Catalogue NumberTHS-SS-CL
Device Lot Number0009758183
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/11/2019
Supplement Date Received by Manufacturer10/15/2019
01/15/2020
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date10/17/2019
01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1